The size and topology of quasi-Fatou components of quasiregular maps

Nicks, Daniel A. and Sixsmith, David J. (2017) The size and topology of quasi-Fatou components of quasiregular maps. Proceedings of the American Mathematical Society, 145 (2). pp. 749-763. ISSN 1088-6826

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (230kB) | Preview

Abstract

We consider the iteration of quasiregular maps of transcendental type from Rd to Rd. In particular we study quasi-Fatou components, which are defined as the connected components of the complement of the Julia set. Many authors have studied the components of the Fatou set of a transcendental entire function, and our goal in this paper is to generalise some of these results to quasi-Fatou components. First, we study the number of com- plementary components of quasi-Fatou components, generalising, and slightly strengthening, a result of Kisaka and Shishikura. Second, we study the size of quasi-Fatou components that are bounded and have a bounded complementary component. We obtain results analogous to those of Zheng, and of Bergweiler, Rippon and Stallard. These are obtained using techniques which may be of interest even in the case of transcendental entire functions.

Item Type: Article
Additional Information: First published in Proceedings of the American Mathematical Society in volume 145, no. 2, published by the American Mathematical Society.
Schools/Departments: University of Nottingham, UK > Faculty of Science > School of Mathematical Sciences
Identification Number: https://doi.org/10.1090/proc/13253
Depositing User: Eprints, Support
Date Deposited: 19 Jul 2016 07:54
Last Modified: 05 Dec 2016 13:29
URI: http://eprints.nottingham.ac.uk/id/eprint/35153

Actions (Archive Staff Only)

Edit View Edit View